# SDR VQI2012F00026

- Difficulty date: July 3, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 2851
- Engine: Cfmint CFM565B4P
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 20195162
- Condition: Gouged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MPD TASK 322127-01-1, FOUND GOUGE DAMAGE TO NR 4 MLG WHEEL, PN 20195162, SN 34235/34235 INNER HEAT SHROUD AND WEAR DAMAGE TO NR 4 MLG BRAKE ASSY, PN C202255, SN 04712 MOST INBD DISK.  IT APPEARS THAT THE 2 AREAS WERE CHAFING TOGETHER.  THE TIRE WAS INSTALLED ON 01/01/2012 AND HAD 510 LANDINGS SINCE INSTALLATION.  THERE IS NO RECORD OF THIS TIRE BEING REMOVED FOR ANY MX TASKS SINCE INSTALLATION.  THE NR4 BRAKE WAS INSTALLED ON 08/16/2011.
